The paper deals with the existence of solutions for (p, Q) (p,Q) coupled elliptic systems in the Heisenberg group, with critical exponential growth at infinity and singular behavior at the origin. We derive existence of nonnegative solutions with both components nontrivial and different, that is solving an actual system, which does not reduce into an equation. The main features and novelties of the paper are the presence of a general coupled critical exponential term of the Trudinger-Moser type and the fact that the system is set in Hn.

(p,Q) systems with critical singular exponential nonlinearities in the Heisenberg group / Pucci P.; Temperini L.. - In: OPEN MATHEMATICS. - ISSN 2391-5455. - ELETTRONICO. - 18:(2020), pp. 1423-1439. [10.1515/math-2020-0108]

(p,Q) systems with critical singular exponential nonlinearities in the Heisenberg group

Temperini L.
2020

Abstract

The paper deals with the existence of solutions for (p, Q) (p,Q) coupled elliptic systems in the Heisenberg group, with critical exponential growth at infinity and singular behavior at the origin. We derive existence of nonnegative solutions with both components nontrivial and different, that is solving an actual system, which does not reduce into an equation. The main features and novelties of the paper are the presence of a general coupled critical exponential term of the Trudinger-Moser type and the fact that the system is set in Hn.
18
1423
1439
Pucci P.; Temperini L.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/1253303
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 7
social impact